# SDR CHQA201100158

- Difficulty date: April 20, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 22,198 hours, 17,737 cycles
- Engine: Allsn AE3007A
- Engine time: 22,928 hours, 16,250 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 14523955001
- Condition: Corroded
- Location: Service Door
- Component: Service Door, Emb
- Component part number: 14540856401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE SERVICE DOOR LOWER SURROUND FRAMES WERE FOUND TO BE CORRODED.  THE AREA WAS INSPECTED WITH HIGH FREQUENCY EDDY CURRENT AND NO CRACKS WERE FOUND.  THE SERVICE DOOR LOWER SURROUND FRAMES WERE BLENDED AND FINISH RESTORED IAW ETD 2011-145/04764 REF FCBS 52-43-11-001 WITH NO FURTHER DEFECTS NOTED.
